# SDR SIMA201030501

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 14,525 hours, 13,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE BASE VISIT FOUND THE SERVICE DOOR SILL HAS CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE SERVICE DOOR SILL IAW EMBRAER SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
